# SDR VNAA202308190013

- Difficulty date: August 19, 2023
- Submitted: August 19, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: CC67018052
- Condition: Corroded
- Location: Lh Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AILERON REAR SPAR HINGE LH #2 INB AND OUTB, (BUSHINGS SETTLEMENT AREA.   AILERON REAR SPAR HINGE LH #2 INB AND OUTB, (BUSHINGS SETTLEMENT AREA) WERE REPAIRED PER REO 690-57-51-297 REV --
